# SDR AALA202112239667

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 25,625 hours, 5,954 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DIDN'T LOWER WHEN HANDLE IN DOWN POSITION. L/G LGCIU 1&2 FAULT. GRAVITY EXTENSION ACCOMPLISHED. LANDED NORMALLY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
